# SDR CALA2023011600127

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 75,264 hours, 27,011 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Line
- Condition: Leaking
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LARGE POTABLE WATER SPILL DETECTED 1/14/23 IN AFT CARGO BELOW CENTER FLOOR FROM FUSELAGE POTABLE WATER TANK OVERFLOW DRAIN PORT HOSE AT AFT SIDE OF AFT CARGO AFT BULKHEAD STA. 947 TO AFT CARGO FWD BULKHEAD STA. 727 FROM S25L-S25R. PERFORMED EC/RA 2011-01000 CARGO COMPARTMENT SPILL SECTIONS 1. THROUGH 2.A. TO AFT CARGO AREA BENEATH FLOORS DURING SCHEDULED MAINTENANCE VISIT.
